Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 168 of 244 found articles
 
 
  On the approximation of a smooth surface with a triangulated mesh
 
 
Title: On the approximation of a smooth surface with a triangulated mesh
Author: Morvan, J.M.
Thibert, B.
Appeared in: Computational geometry
Paging: Volume 23 (2002) nr. 3 pages 16 p.
Year: 2002
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 168 of 244 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands